# SDR DALA13065251819

- Difficulty date: November 29, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 49,827 hours, 9,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE EMERGENCY LIGHT ASSY POSITION M738 INOPERATIVE,  BATTERY PACK INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY POWER SUPPLY IAW AMM 33-51-07 AND REPLACED BATTERY PACK IAW AMM 33-51-07.
